# SDR CALA2018102002153

- Difficulty date: October 20, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 83,877 hours, 8,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EVIDENCE ON A FASTENER LOCATION AT STATION 697 BETWEEN STRINGERS 45R AND 44R. REMOVED THE DAMAGED RIVET PER SRM 53-0001 REPAIR 8 PAGE 207 DISPOSITION 5 . PENETRANT INSPECTION IS NEEDED TO MAKE SURE THERE ARE NO CRACKS REFERENCE SRM 53-00-01 REPAIR 8 PAGE 207 DISPOSITION 5E2. AFTER THE DAMAGED FASTENER IS REMOVED A HFEC INSPECTION OR A COMPLIED WITH HFEC INSPECTION NO CRACKS NOTED. ACCOMPLISHED THE REPAIR PER SRM 53-00-01 REPAIR 8 PAGE 207 DISPOSITION 5E.
